EconPapers    
Economics at your fingertips  
 

Persistence in foreign exchange rates

Linda M. van de Gucht, Marnik Dekimpe and Chuck C. Y. Kwok

Journal of International Money and Finance, 1996, vol. 15, issue 2, 191-220

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(96)00001-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:15:y:1996:i:2:p:191-220

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-10-07
Handle: RePEc:eee:jimfin:v:15:y:1996:i:2:p:191-220